Holomorphic foliations in certain holomorphically convex domains of 2
Bulletin de la Société Mathématique de France, Tome 123 (1995) no. 4, p. 535-546
@article{BSMF_1995__123_4_535_0,
     author = {Brunella, Marco and Sad, Paulo},
     title = {Holomorphic foliations in certain holomorphically convex domains of $\mathbb {C}^2$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {123},
     number = {4},
     year = {1995},
     pages = {535-546},
     doi = {10.24033/bsmf.2270},
     zbl = {0855.57021},
     mrnumber = {97a:32038},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1995__123_4_535_0}
}
Brunella, Marco; Sad, Paulo. Holomorphic foliations in certain holomorphically convex domains of $\mathbb {C}^2$. Bulletin de la Société Mathématique de France, Tome 123 (1995) no. 4, pp. 535-546. doi : 10.24033/bsmf.2270. https://www.numdam.org/item/BSMF_1995__123_4_535_0/

[Arn] Arnol'D (V.I.). - Chapitres supplémentaires de la théorie des équations différentielles ordinaires. - Mir, Moscou,, 1980. | MR 83a:34003 | Zbl 0455.34001

[Bru] Brunella (M.). - Une remarque sur les champs de vecteurs holomorphes transverses au bord d'un convexe, to appear in CRAS. | Zbl 0830.32013

[CLS] Camacho (C.), Lins Neto (A.) and Sad (P.). - Foliations with algebraic limit set, Ann. of Math., t. 136, 1992, p. 429-446. | MR 93i:32035 | Zbl 0769.57017

[For] Forstnerič (F.). - Polynomial hulls of sets fibered over the circle, Indiana Univ. Math. J., t. 37, 1988. | MR 90g:32018 | Zbl 0647.32017

[G-R] Grauert (H.) and Remmert (R.). - Theory of Stein spaces. - Springer, Heidelberg, 1977.

[Siu] Siu (Y.). - Techniques of extension of analytic objects. - Marcel Dekker, New York, 1974. | MR 50 #13600 | Zbl 0294.32007